# SDR CA010226012

- Difficulty date: January 25, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,552 hours
- Engine: Lyc HO360C1A
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SAZ4401
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGAGEMENT INTERMITTENT DUE TO VIBRATION. REPLACED STARTER RELAY.
